Advertisement

Correction to: A QUOTIENT CRITERION FOR SYZYGIES IN EQUIVARIANT COHOMOLOGY

  • MATTHIAS FRANZEmail author
Correction
  • 13 Downloads

Notes

Reference

  1. 1.
    M. Franz, A quotient criterion for syzygies in equivariant cohomology, Transform. Groups 22 (2017), no. 4, 933–965.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Western OntarioLondonCanada

Personalised recommendations